On the special values of monic polynomials of hypergeometric type


TAŞELİ H.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.1, pp.237-251, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-006-9191-9
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.237-251

Abstract

Special values of monic polynomials y(n)(s), with leading coefficients of unity, satisfying the equation of hypergeometric type